An analysis on the stability of a state dependent delay differential equation


Erman S., DEMİR A.

OPEN MATHEMATICS, vol.14, pp.425-435, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2016
  • Doi Number: 10.1515/math-2016-0038
  • Title of Journal : OPEN MATHEMATICS
  • Page Numbers: pp.425-435

Abstract

In this paper, we present an analysis for the stability of a differential equation with state-dependent delay. We establish existence and uniqueness of solutions of differential equation with delay term iota (u(t)) = a+bu(t )/c+du(t ). Moreover, we put the some restrictions for the positivity of delay term iota (u(t)). Based on the boundedness of delay term, we obtain stability criterion in terms of the parameters of the equation.